| Model Number |
TRUEMETRIX |
| Medical Device Problem Code |
High Test Results (2457)
| Health Effect - Clinical Code |
No Known Impact Or Consequence To Patient (2692)
| Date of Event |
12/15/2016
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
(b)(4).Product not yet returned for evaluation.Most likely underlying root cause of malfunction: user's test strip had poor storage (bathroom).(b)(4).
Event or Problem Description
Consumer reported complaint for high blood glucose test results.The customer is concerned with tests results from results obtained of 322mg/dl.The customer's expected fasting blood glucose test result range is 120 to 140mg/dl.The customer feels well and did not report any symptoms.The product is not stored according to specification in the bathroom.Medical attention is not reported as a result of the actual blood glucose results.The test strip lot manufacturer's expiration date is 08/23/2017 and open vial date is approximately one week ago.The meter memory was reviewed for previous test result history: (b)(6).Follow up call made to the customer in regard to an e-0 error.After troubleshooting customer obtained a high result of 322mg/dl.Customer wasn't satisfied with errors and went to local pharmacy today and was given another true metrix meter.Customer tested with new meter and obtained 256mg/dl which is close to his fasting result of 266mg.Dl obtained fasting this morning with another device.Customer felt comfortable with results from new meter.
Additional Manufacturer Narrative
(b)(4).Returned meter evaluated with no defect found.Test strips not returned for evaluation.Most likely underlying root cause of malfunction: user's test strip had poor storage (bathroom).(b)(4).
Event or Problem Description
Consumer reported complaint for high blood glucose test results.The customer is concerned with tests results from results obtained of 322mg/dl.The customer's expected fasting blood glucose test result range is 120 to 140mg/dl.The customer feels well and did not report any symptoms.The product is not stored according to specification in the bathroom.Medical attention is not reported as a result of the actual blood glucose results.The test strip lot manufacturer's expiration date is 08/23/2017 and open vial date is approximately one week ago.The meter memory was reviewed for previous test result history: 322mg/dl/dl (b)(6) 2016 01:37 pm fasting: yes, 254mg/dl/dl (b)(6) 2016 06:02 pm fasting: yes, 182mg/dl/dl (b)(6) 2016 06:34 pm fasting: yes, 226mg/dl/dl (b)(6) 2016 05:00 pm fasting: yes, 260mg/dl/dl (b)(6) 2016 02:40 pm fasting: yes.Follow up call made to the customer in regard to an e-0 error.After troubleshooting customer obtained a high result of 322mg/dl.Customer wasn't satisfied with errors and went to local pharmacy today and was given another true metrix meter.Customer tested with new meter and obtained 256mg/dl which is close to his fasting result of 266mgdl obtained fasting this morning with another device.Customer felt comfortable with results from new meter.